# SDR GTIA040349

- Difficulty date: April 7, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FLOOR PANEL LEFT OUTBOARD FS 1250-1309 HAT CHANNEL ON BOTTOM IS DISBONDED ON FORWARD END AND CRACKED AT BOTH ENDS.  REPAIRED DAMAGED HAT CHANNEL.  BONDED FORWARD END OF HAT CHANNEL.  (M)
